# SDR SWAA2025032407691

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,882 hours, 13,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON CENTER OF NOSE RADOME<[01] FOUND TO BE DAMAGE LIMITED TO EROSION BOOT. REPAIRED PER EA M-21-153-01060-REPREF;[02] FOUND TO BE DAMAGE LIMITED TO EROSION BOOT. REPAIRED PER EA M-21-153-01060-REPREF
